Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 47, NWS Birmingham, AL

February 26, 2008Chilton County, Clay County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 26, 2008, 3:57 AM CST for Chilton County, Clay County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2008, 3:57 AM CST (09:57 UTC)
Expired
Feb 26, 2008, 4:30 AM CST
In force
33 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Chilton County, AL, Clay County, AL

The radar

The Birmingham radar (KBMX), 38 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 12:10 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 260957
SVRBMX
ALC021-027-261030-
/O.NEW.KBMX.SV.W.0047.080226T0957Z-080226T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 AM CST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHILTON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...JEMISON...CLANTON...
  SOUTHWESTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 430 AM CST

* AT 353 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 28 MILES NORTHWEST OF HOLLINS TO 12 MILES NORTHWEST OF
  CAMPBELL...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
  LEEDS TO 6 MILES EAST OF CENTREVILLE...AND MOVING SOUTHEAST AT 55
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JEMISON AND CAMPBELL BY 405 AM CST...
  MAPLESVILLE...THORSBY AND ISABELLA BY 410 AM CST...
  LOMAX BY 415 AM CST...
  POOLES CROSSROADS AND CLANTON BY 420 AM CST...
  VERBENA AND MITCHELL DAM BY 425 AM CST...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3266 8672 3271 8671 3270 8643 3276 8638
      3283 8647 3302 8652 3310 8598 3305 8640
      3312 8620 3312 8602 3319 8617 3312 8619
      3302 8651 3308 8663 3307 8688 3284 8688
      3282 8694
TIME...MOT...LOC 0957Z 304DEG 49KT 3341 8638 3295 8696

$$

HA
1 follow-up statement
000 
WWUS54 KBMX 261004
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 AM CST TUE FEB 26 2008

ALC027-261014-
/O.CAN.KBMX.SV.W.0047.000000T0000Z-080226T1030Z/
CLAY AL-
404 AM CST TUE FEB 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLAY COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA.

LAT...LON 3275 8685 3282 8693 3284 8688 3307 8688
      3307 8687 3308 8663 3303 8653 3294 8652
      3283 8647 3276 8638 3275 8641 3272 8641
      3271 8671 3266 8673
TIME...MOT...LOC 1004Z 304DEG 49KT 3310 8661 3290 8687

$$

ALC021-261030-
/O.CON.KBMX.SV.W.0047.000000T0000Z-080226T1030Z/
CHILTON AL-
404 AM CST TUE FEB 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CST
FOR CHILTON COUNTY...

AT 402 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF MINOOKA PARK TO CAMPBELL...OR
ALONG A LINE EXTENDING FROM COLUMBIANA TO 9 MILES WEST OF JEMISON...
MOVING SOUTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  JUMBO...THORSBY AND ISABELLA BY 410 AM CST...
  PLECHER...GAP OF THE MOUNTAIN AND LOMAX BY 415 AM CST...
  POOLES CROSSROADS AND CLANTON BY 420 AM CST...
  VERBENA AND ENTERPRISE BY 425 AM CST...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA.

LAT...LON 3275 8685 3282 8693 3284 8688 3307 8688
      3307 8687 3308 8663 3303 8653 3294 8652
      3283 8647 3276 8638 3275 8641 3272 8641
      3271 8671 3266 8673
TIME...MOT...LOC 1004Z 304DEG 49KT 3310 8661 3290 8687

$$

HA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 11:45 PM CST, 4 hours 12 minutes earlier.

Area forecast discussion, Feb 25, 11:45 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1145 PM CST MON FEB 25 2008

.UPDATE...OVERNIGHT WEATHER AND AVIATION DISCUSSION.

&&

.DISCUSSION...COLD FRONT WAS LOCATED NEAR A MEMPHIS TO SHREVEPORT
LINE AT 11 PM. A LINE OF THUNDERSTORMS EXTENDED SOUTH OF MEMPHIS AND
INTO NORTHERN LOUISIANA. LIGHTNING HAS BEEN INCREASING ALONG THIS
LINE AS IT ENCOUNTERS A MORE UNSTABLE AIR MASS. SURFACE DEWPOINTS
HAVE RISEN TO NEAR 60 DEGREES AT MERIDIAN MISSISSIPPI...SO AIRMASS
WILL ME MOIST ENOUGH TO SUPPORT STRONG TO SEVERE THUNDERSTORMS.
THE LINE OF STORMS WILL MOVE INTO LAMAR AND MARION COUNTIES AROUND
130 AM AND NEAR BIRMINGHAM BY 3 AM. SPC INDICATES A SEVERE
THUNDERSTORM WATCH WILL LIKELY BE ISSUED WITHIN THE NEXT HOUR TO THE
EAST OF CURRENT WATCH...WHICH SHOULD INCLUDE MUCH OF WEST ALABAMA.

58/ROSE

&&

.AVIATION...06Z TAF DISCUSSION.

SOUTHERLY SURFACE WINDS ARE INCREASING ACROSS CENTRAL ALABAMA AS
PRESSURE GRADIENT TIGHTENS. MVFR CIGS SPREAD NORTHWARD A LITTLE
SOONER THAN EXPECTED...AND CLOUDS HAVE JUST ABOUT SPREAD OVER ALL OF
CENTRAL ALABAMA.  IFR CIGS POSSIBLE AT KMGM AND KTOI THROUGH 12Z
...WITH MFVR CIGS ELSEWHERE. A LINE OF THUNDERSTORMS WILL REACH A
KTCL-KBHM LINE ARND 09Z AND KMGM ARND 13Z. IFR VSBYS AND CIGS
EXPECTED WITH LINE OF STRONG TSTMS. TSTMS WILL NOT LAST FOR MORE
THAN TWO HOURS ONCE THEY BEGIN DUE TO FAST MOVING FRONT.

LOWER CLOUDS MAY BECOME SCATTERED BY AFTERNOON AS DRIER AIR MIXES
DOWNWARD. HOWEVER...COLD AIR STRATUS DECK WITH CIGS 1500-2500 FEET
WILL MOVE BACK INTO AREA BY LATE AFTERNOON. AFTER FROPA...SURFACE
WINDS WILL INCREASE TO BETWEEN 15 AND 25 KNOTS FROM THE NORTHWEST
AND NOT DIMINISH UNTIL AFTER 03Z.

58/ROSE

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Feb 26, 12:14 AM CST, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1214 AM CST TUE FEB 26 2008

ALZ011>015-017>050-261300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1214 AM CST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND
WEST OF I-65. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP
TO 60 MPH AND LARGE HAIL. A LINE OF THUNDERSTORMS WILL MOVE INTO
LAMAR AND MARION COUNTIES AROUND 1 AM AND THEN SHIFT SOUTHEAST
TO NEAR A GEIGER...TUSCALOOSA...TO JUST WEST OF BIRMINGHAM LINE
BY 3 AM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SOUTH OF A LINE FROM
LIVINGSTON...TO THORSBY...TO AUBURN. WIND GUSTS UP TO 60 MPH AND
LARGE HAIL WILL BE THE MAIN THREATS. THE STORMS WILL MOVE INTO
GEORGIA AFTER 12 NOON.

BREEZY CONDITIONS ARE EXPECTED ON TUESDAY BEHIND THE COLD FRONT.
NORTHWEST WINDS 15 TO 25 MPH CAN BE EXPECTED...DECREASING AFTER 9
PM. A LAKE WIND ADVISORY MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
REQUIRED OVERNIGHT AND POSSIBLY THROUGH TUESDAY MORNING.

In the hours before

Special weather statement, Feb 26, 2:23 AM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
223 AM CST TUE FEB 26 2008

ALZ013-260900-
FAYETTE-
223 AM CST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR FAYETTE COUNTY UNTIL 300 AM CST...

AT 222 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLEN ALLEN TO
ASHCRAFT CORNER...OR ALONG A LINE EXTENDING FROM WINFIELD TO 9 MILES
EAST OF MILLPORT...MOVING EAST AT 45 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FAYETTE.
  FOWLERS CROSSROADS.
  BERRY.
  BOLEY SPRINGS.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Feb 26, 2:37 AM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 AM CST TUE FEB 26 2008

ALZ023-260915-
TUSCALOOSA-
237 AM CST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR TUSCALOOSA COUNTY UNTIL 315 AM
CST...

AT 235 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BANKSTON TO GORDO TO
ALICEVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
FAYETTE TO 10 MILES EAST OF REFORM TO ALICEVILLE...MOVING EAST AT 60
MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NEW LEXINGTON.
  ECHOLA.
  US GEOLOGICAL SURVEY WELL.
  WINDHAM SPRINGS.
  TUSCALOOSA MUNICIPAL AIRPORT.
  LAKE TUSCALOOSA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Feb 26, 3:03 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
303 AM CST TUE FEB 26 2008

ALZ015-024-260945-
JEFFERSON-WALKER-
303 AM CST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR JEFFERSON AND WALKER COUNTIES UNTIL
345 AM CST...

AT 302 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SIPSEY TO 6 MILES
NORTH OF BROOKWOOD...OR ALONG A LINE EXTENDING FROM 11 MILES
NORTHEAST OF CORDOVA TO 10 MILES NORTHEAST OF HOLT...MOVING EAST AT
60 MPH.

WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MILLER STEAM PLANT.
  SYLVAN SPRINGS.
  WATSON.
  VILLAGE CREEK AVENUE W.
  PALMERDALE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Feb 26, 3:11 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             6 W NORTHPORT           33.24N 87.70W
02/26/2008  E0.50 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            EMA REPORTS MARBLE SIZED HAIL IN COKER

&&

HA
Special weather statement, Feb 26, 3:13 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 AM CST TUE FEB 26 2008

ALZ023-261000-
TUSCALOOSA-
313 AM CST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR TUSCALOOSA COUNTY UNTIL 400 AM
CST...

AT 311 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLER TO RALPH...OR
ALONG A LINE EXTENDING FROM 12 MILES WEST OF HUEYTOWN TO 18 MILES
SOUTHWEST OF NORTHPORT...MOVING SOUTHEAST AT 70 MPH.

MARBLE SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BROOKWOOD.
  TANNEHILL IRONWORKS STATE PARK.
  PEARSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Feb 26, 3:50 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 AM CST TUE FEB 26 2008

ALZ026-261030-
ST. CLAIR-
350 AM CST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR ST. CLAIR COUNTY UNTIL 430 AM CST...

AT 349 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HORSE PENS FORTY TO
MOODY...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF ONEONTA TO
MOODY...MOVING EAST AT 70 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WHITNEY JUNCTION.
  STEELE.
  ST. CLAIR COUNTY AIRPORT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:23 AM CSTSevere Thunderstorm WarningBMXJefferson37 min
Feb 26, 3:28 AM CSTTornado WarningBMXJefferson16 min
Feb 26, 3:47 AM CSTSevere Thunderstorm WarningBMXBibb, Shelby28 min
Feb 26, 4:06 AM CSTSevere Thunderstorm WarningBMXTalladega39 min
Feb 26, 4:13 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cleburne, St. Clair, Talladega32 min
Feb 26, 4:18 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa27 min
Feb 26, 4:26 AM CSTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega34 min
Feb 26, 4:42 AM CSTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa33 min
Feb 26, 4:55 AM CSTSevere Thunderstorm WarningBMXMarengo35 min
Feb 26, 5:25 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more15 hr
Feb 26, 5:34 AM CSTSevere Thunderstorm WarningBMXDallas26 min
Feb 26, 6:09 AM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery36 min
Feb 26, 6:30 AM CSTTornado WarningBMXLowndes18 min
Feb 26, 6:40 AM CSTSevere Thunderstorm WarningBMXMontgomery35 min
Feb 26, 6:42 AM CSTTornado WarningBMXMontgomery33 min
Feb 26, 6:45 AM CSTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery30 min
Feb 26, 6:57 AM CSTSevere Thunderstorm WarningBMXBullock, Pike33 min
Feb 26, 7:13 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon, Russell47 min
Feb 26, 7:22 AM CSTSevere Thunderstorm WarningBMXBullock, Pike38 min
Feb 26, 7:42 AM CSTSevere Thunderstorm WarningBMXLee, Russell18 min
Feb 26, 7:49 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike56 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.